# SDR R61A2022083100531

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 22,567 hours, 15,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065766001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - STGR 19R INTERNAL SIDE HAS CORROSION AS MARKED FR 83-84.  REMOVED DAMAGED SECTION OF STRINGER 19R FR 83/84. INSTALLED. REPAIR FILLER SECTION AND SPLICES FR 83/84 REF ETD2022-170-025853
